Certain equivalence relations on epigroups

Jingguo Liu

Abstract


In this paper certain equivalences on an epigroup are introduced and the congruences generated by these equivalences are investigated. In addition, the join between Green's relations $\cal H$ (or $\cal D$) and anyone  of these given equivalences  is considered and the sublattices generated by them are depicted.

Full Text: PDF

How to Cite this Article:

Jingguo Liu, Certain equivalence relations on epigroups, Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 255-264

Copyright © 2012 Jingguo Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS